×

zbMATH — the first resource for mathematics

Positive and probabilistic solutions of one-dimensional quasilinear parabolic differential equations. (English. Russian original) Zbl 1005.35027
Differ. Equ. 37, No. 8, 1160-1167 (2001); translation from Differ. Uravn. 37, No. 8, 1108-1114 (2001).
This paper deals with the closed-form everywhere nonnegative solutions of some classes of quasilinear one-dimensional parabolic differential equations. The author presents theorems that singled out probabilistic solutions (which are relevant for applications) from the set of positive solutions.
MSC:
35C05 Solutions to PDEs in closed form
35K55 Nonlinear parabolic equations
PDF BibTeX XML Cite
Full Text: DOI